# SDR DALA1314120671

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 66,651 hours, 30,168 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, FOUND SEATS 40D-45D OUT.  SEATED EMERGENCY POWER BATTERY SUPPLY. OPS CK GOOD.
